JournalszaaVol. 17, No. 4pp. 1021–1024

Domain Identification for a Nonlinear Elliptic Equation

  • Dang Duc Trong

    National University, Hochiminh City, Vietnam
Domain Identification for a Nonlinear Elliptic Equation cover
Download PDF

Abstract

It is proposed to identify the domain ΩRn\Omega \in \mathbb R^n of a nonlinear elliptic equation subject to given Cauchy data on part of the known outer boundary Γ\Gamma and to the zero condition on the unknown inner boundary γ\gamma. It is proved that under the assumption Ωˉ˙=Ω\dot{\bar{\Omega}} = \Omega, the domain Ω\Omega is uniquely determined.

Cite this article

Dang Duc Trong, Domain Identification for a Nonlinear Elliptic Equation. Z. Anal. Anwend. 17 (1998), no. 4, pp. 1021–1024

DOI 10.4171/ZAA/864